# SDR SIMA20211222002

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 42,443 hours, 37,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP-C/A-RAR COCKPIT EMERGENCY LIGHT BULB IAW EMB AMM 33-50-05-000-801-A AND 33-50-05-400-801-A OPC GOOD END
